引用本文: | 杨红, 赵军, 张乐.一类离散切换模糊系统的稳定性[J].控制理论与应用,2007,24(5):861~865.[点击复制] |
YANG Hong, ZHAO Jun2, ZHANG Le.Stability of a class of discrete switched fuzzy systems[J].Control Theory and Technology,2007,24(5):861~865.[点击复制] |
|
一类离散切换模糊系统的稳定性 |
Stability of a class of discrete switched fuzzy systems |
摘要点击 1407 全文点击 1661 投稿时间:2005-03-23 修订日期:2006-09-02 |
查看全文 查看/发表评论 下载PDF阅读器 |
DOI编号 10.7641/j.issn.1000-8152.2007.5.033 |
2007,24(5):861-865 |
中文关键词 切换系统 模糊系统 单Lyapunov函数 多Lyapunov函数 切换律 |
英文关键词 switched system fuzzy system single Lyapunov function multiple Lyapunov functions switching law |
基金项目 国家自然科学基金资助项目(60574013, 60274009). |
|
中文摘要 |
针对离散模糊系统, 提出一类离散切换模糊系统的稳定性问题.使用切换技术及单Lyapunov函数、多Lyapunov函数方法构造出连续状态反馈控制器, 使得相应的闭环系统渐近稳定, 同时设计可以实现系统全局渐近稳定的切换律.模型中的每个切换系统的子系统是离散模糊系统, 取常用的平行分布补偿PDC控制器, 主要条件以凸组合和矩阵不等式的形式给出, 具有较强的可解性.计算机仿真结果表明设计方法的可行性与有效性. |
英文摘要 |
For a discrete fuzzy system, stability of discrete switched fuzzy systems is presented in this paper. Using the switching technique, single Lyapunov function and multiple Lyapunov functions method, the continuous state feedback controller is designed to ensure that the relevant closed-loop system is asymptotically stable. Moreover, switching strategy achieving global asymptotic stability of the discrete switched fuzzy system is given. In this model, each subsystem of switched system is a discrete fuzzy system, and a common parallel distributed compensation controller is presented. The main condition is also given in form of convex combinations and matrix inequalities which are more solvable. Finally, a simulation shows the feasibility and the effectiveness of the method. |
|
|
|
|
|